All week my body hurt. It felt like pins and needles were stabbing my lower extremities at all times. It felt like my skin was on fire and it hurt to walk. I was feeling so down with this NEW mysterious pain. Like what the hell?
Well last night I realized what it was. I’d been taking a prescription NSAID’s (non-steroid anti-inflammatory drugs) for the last 3 weeks because of that weird ankle pain I had. I finally read what the side effects of the drugs were. Side Effects: Edema (swelling), skin irritation, itchy skin, fluid retention, swelling of the face, feet, or lower legs. Yes! Yes! All of those! I finally noticed last night how swollen my lower legs and feet were. THAT’S why it hurt to walk! Damn.
I decided not to take them anymore and hopefully the NSAID’s get out of my system asap!
QUESTION: Have you ever experienced something like this with medications?
On a much better note, I baked lots and lots of cookies Thursday night.
After baking for a few hours I took a bath with Lavender Epsom salts (and that’s where I realized my legs and feet were swollen). It was a great night.
QUESTION: Have you done any holiday baking this year? What has been your favorite recipe?